# SDR COEA2016093035921

- Difficulty date: September 30, 2016
- Submitted: November 17, 2016
- Operation: Air carrier
- Aircraft: N921FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 319
- Aircraft time: 26,726 hours, 30,656 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Doubler
- Part number: S54310252200
- Condition: Corroded
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CHECK COE/MAJOR REPAIR, RT ENGINE NACELLE UNDERWING BOX INBOARD SHEET METAL DOUBLER HAS LEVEL 2 FRETTING. REPAIRED PER SRAS CETS-4525/16 10790 DATED 11/10/2016.
